Alert archive / New York / Special Weather Statements in 2016
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Nov 21, 2016, 1:45 PM EST for 6 counties in New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 21, 2016, 1:45 PM EST (18:45 UTC)
- Expired
- Nov 21, 2016, 4:45 PM EST
- In force
- 3 hr
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY, Monroe County, NY, Ontario County, NY, Oswego County, NY, Wayne County, NY
The radar
The Ft Drum radar (KTYX), 75 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
024
WWUS81 KBUF 211845
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
145 PM EST MON NOV 21 2016
NYZ003>008-014-212145-
LEWIS-JEFFERSON-ONTARIO-WAYNE-MONROE-OSWEGO-NORTHERN CAYUGA-
145 PM EST MON NOV 21 2016
...BANDS OF LAKE EFFECT SNOW WILL AFFECT AREAS SOUTH AND EAST OF
LAKE ONTARIO THROUGH THIS AFTERNOON...
MULTIPLE BANDS OF SNOW CONTINUE TO PRODUCE SNOW FALL RATES OF 1-2
INCHES PER HOUR THIS AFTERNOON. IN ADDITION...NORTHWEST WINDS ARE
GUSTING TO NEAR 45 MPH AT TIMES.
THE COMBINATION OF SNOW AND WIND IS PRODUCING PERIODS OF WHITEOUT
CONDITIONS...ESPECIALLY ALONG EAST-WEST SECONDARY ROADWAYS. ALL
TRAVELERS ARE URGED TO USE EXTREME CAUTION IF TRAVEL IS NECESSARY.
SOME LOCATIONS IMPACTED INCLUDE...
IRONDEQUOIT...WATERTOWN...OSWEGO...GENEVA...FULTON...EAST ROCHESTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 90 BETWEEN EXITS 45 AND 40.
INTERSTATE 81 BETWEEN EXITS 32 AND 48.
LAT...LON 4342 7553 4348 7581 4315 7588 4327 7620
4323 7648 4303 7650 4301 7696 4276 7698
4276 7718 4333 7800 4340 7786 4328 7754
4331 7697 4356 7628 4378 7629 4390 7650
4396 7634 4410 7643 4423 7618 4370 7512
$$
ZAFFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Nov 21, 12:56 PM EST, 49 minutes earlier.
Area forecast discussion, Nov 21, 12:56 PM EST, 49 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1256 PM EST Mon Nov 21 2016
.SYNOPSIS...
A deep area of low pressure will drift slowly east across Quebec and
New England through tonight. Abundant moisture and much colder air
surging into the region behind this low will bring areas of moderate
to heavy lake effect snow southeast of Lake Ontario. Very gusty
winds will produce significant blowing and drifting snow as well.
The snow will slowly taper off from west to east overnight into
early Tuesday. High pressure then brings a brief return to dry
weather for Wednesday before low pressure brings a wintry mix
Wednesday night, changing to mainly rain on Thanksgiving Day.
&&
.NEAR TERM /THROUGH TUESDAY/...
Radar imagery showing a broad area of moderate to heavy snow from
the eastern suburbs of Rochester eastward into Central NY and the
eastern Lake Ontario region this afternoon. This area of heavy snow
is being supported by a combination of synoptic and lake effect
processes, with strong mid level deformation apparent in water vapor
and IR satellite imagery near the southern end of a strong comma
head and TROWAL associated with the strong low over Quebec. Moderate
lake instability continues to support extensive lake enhancement
southeast of Lake Ontario, and a very favorable upslope regime is
supporting the heavier snowfall rates across the Tug Hill region.
Expect the heavy snow to remain nearly stationary through late
afternoon with snowfall rates of 1 to 1.5 inches per hour at times.
Farther west, only flurries and very light snow showers remain
across the higher terrain of the western Southern Tier. Deeper
moisture has pulled away from this region and forced lake effect to
weaken dramatically. Expect little to no additional accumulation
across this area through early evening.
Going into this evening, the latest high resolution model guidance
such as the HRRR, NAM, and Canadian GEM suggest the heaviest portion
of the Lake Ontario banding will drift back to the southwest by 30
miles or so. This will carry moderate to heavy snow back westward
across the Greater Rochester area during the evening, with snow
reaching as far west as Orleans and Genesee counties, and northern
Livingston county again. This may impact the evening commute in the
Rochester area with another burst of accumulating snow. Through the
late evening and overnight expect this band to quickly diminish in
intensity as lake induced instability begins to weaken, and deeper
moisture pulls away. This will likely leave a broad spray of weaker
multiple bands from Orleans and Genesee counties eastward to Oswego
County with much lower snowfall rates than we have seen today.
Across the eastern Lake Ontario region, moderate to heavy snow into
the early evening will slowly diminish in intensity by late evening
or early overnight as the vertically stacked low over southeast
Quebec begins to weaken and move farther east, taking the deepest
moisture and stronger forcing away from the region.
Expect additional snowfall amounts to be in the 4-6 inch range from
this afternoon through tonight east and southeast of Lake Ontario,
with a few locally higher amounts. This will bring storm totals into
the 15 to 20 inch range in many locations southeast and east of Lake
Ontario from Rochester eastward. Amounts lower dramatically west of
Rochester, with only a dusting in the Buffalo and Niagara Falls
areas.
Winds will continue to be an issue through this evening. Bukfit
momentum transfer scheme showing gusts of 35 to 45 mph with the
strongest winds along the lakeshores and higher terrain. The
combination of snow and blowing snow will create near blizzard
conditions at times in the areas with heavier snow to the southeast
of Lake Ontario. The combination of winds and wet snow may also
produce some downed tree limbs and scattered power outages. Winds
will slowly begin to diminish tonight, but will still be strong
enough to support some blowing and drifting in open areas right
through Tuesday morning.
On Tuesday the closed low will continue to accelerate east and away
from the area. The day should begin dry across the far western end
of the state. From the Genesee Valley eastward a few scattered light
snow showers will linger into the morning, with a coating to an inch
still possible from Oswego County to the Tug Hill. These snow
showers will taper off and end from west to east through the morning
and early afternoon hours. High pressure building into the Central
Great Lakes will bring some partial clearing to Western NY during
the afternoon. It will be another cold day with highs in the mid 30s
across lower elevations and around freezing on the hills.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
The strong stacked low over northern New England will track
northeastward toward the Gulf of Saint Lawrence by Tuesday. Snow
along the western flank of this system will exit eastward as the
system moves away and weakening lake effect snow southeast of lake
Ontario will falter and fail as mid level temps warm and dry out.
As the low continues tracking away from the region through the day
Tuesday, low clouds will linger across western NY as ridging noses
in from the west trapping the low-level moisture. Temperatures will
remain cool as the pool of coolest 850 mb air tracks across the
region, roughly -9C. Highs on Tuesday will be limited to the low to
mid 30s for much of the region, although there will be mid 30s close
to the Lakes and only the mid to upper 20s across the Tug Hill
region where deeper snow will remain.
Dry weather will return Tuesday night as high pressure settles over
the region. However this dry trend with clearing cloud cover and
light winds will set us up for a chilly night as radiational cooling
allows lows to drop into the teens inland and mid 20s in the lake
plains.
Wednesday will start out dry and with limited cloud cover, but the
next fast moving Pacific wave will approach western NY by late
Wednesday afternoon. Mid and high level clouds will thicken up
through the day Wednesday as the system approaches. Precipitation
will spread across the region from southwest to northeast late
Wednesday afternoon through Wednesday night. This precipitation may
be a mixed variety across the region, with mainly rain in the lake
plains, with a wintry mix over the higher elevations of the Southern
Tier and possibly a period of snow over the North Country.
Low pressure approaching from the west will weaken and lose
definition as it reaches Western New York by Thanksgiving Day.
Across most of the midrange models, there has been an overall
downward trend on the PoPs for Thanksgiving Day, but it will likely
turn out to be a gloomy, cloudy day with spits and sprinkles through
the day. Little to accumulate but an overall damp day. Temperatures
on Thanksgiving will be in the upper 30s to low 40s.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
Thursday night a surface low will weaken in place over near Lake
Huron/Georgian Bay as its upper level support races off towards
Quebec. A few stray showers of rain or snow may linger Thursday
night, with activity tapering off from south to north.
Another more potent upper level shortwave will reach the Ohio Valley
Friday, with a surface low tracking across the Ohio Valley. This
feature will bring additional precipitation towards our region late
Friday, and then through the night. Again temperatures will remain
marginal, and will have rain/snow in the forecast with this wave.
As this Ohio Valley low tracks south of the region it will hold mild
air to the south, such that our region on the north side of the low
will have near normal air temperatures. As the low reaches the
Atlantic, it will begin to deepen over the warm ocean waters such
that an increase in northwest flow aloft will occur. This will bring
increasing chances of snow, and/or rain snow mix Saturday night and
into Sunday.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Low pressure over Southeast Quebec will slowly move ENE into the
mouth of the St Lawrence River by Tuesday AM. Extensive moisture
circulating around the low will continue fall as snow in a NW flow
from about KROC E and SE through at least this evening as a hybrid
of of a lake effect and widespread snow event with IFR and
occasionally LIFR conditions under SHSN and BLSN with 25-35kt gusts.
W and S of KROC expect mostly MVFR with some IFR cigs along with
some -SHSN in weak bands SE of lake Erie...although BLSN may cause
surface obs to report IFR conditions with 25-35kt gusts.
Conditions will improve toward Tuesday with slackening winds as the
low weakens with time.
Outlook...
Wednesday...Mainly VFR.
Wednesday night and Thursday...MVFR/IFR with a wintry mix.
Friday...MVFR with -SHRA possibly -SHSN North Country.
Saturday...MVFR with -RA...possibly ending as -SHSN.
&&
.MARINE...
A strong area of low pressure over southeast Quebec will remain in
place through this evening before moving east and slowly weakening
late tonight and Tuesday. Gales will continue through this afternoon
on Lake Erie, lasting through this evening on Lake Ontario. Winds
will finally diminish later Tuesday and Tuesday night as high
pressure builds over the Lower Great Lakes.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lake Effect Snow Warning until 4 AM EST Tuesday for NYZ002>008-
011-013-014.
MARINE...Small Craft Advisory until 10 PM EST this evening for LEZ020.
Gale Warning until 4 PM EST this afternoon for LEZ040-041.
Small Craft Advisory until 10 PM EST this evening for
LOZ030.
Gale Warning until 10 PM EST this evening for LOZ042>045-
062>065.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK
SHORT TERM...CHURCH/WCH
LONG TERM...THOMAS
AVIATION...ZAFF
MARINE...HITCHCOCKHazardous weather outlook, Nov 21, 9:19 AM EST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 919 AM EST MON NOV 21 2016 NYZ002>008-011-013-014-221430- ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-GENESEE- LIVINGSTON-ONTARIO- 919 AM EST MON NOV 21 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001-010-012-019>021-085-221430- NIAGARA-NORTHERN ERIE-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 919 AM EST MON NOV 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042>045-062>065-221430- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 919 AM EST MON NOV 21 2016 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-LOZ030-SLZ022-024-221430- UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 919 AM EST MON NOV 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-221430- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 919 AM EST MON NOV 21 2016 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
In the hours before
Local storm report, Nov 21, 10:49 AM EST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1049 AM EST MON NOV 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW LYONS 43.06N 76.99W
11/21/2016 E18.0 INCH WAYNE NY SOCIAL MEDIA
&&
EVENT NUMBER BUF1601125
ARLocal storm report, Nov 21, 10:53 AM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1053 AM EST MON NOV 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM NON-TSTM WND DMG NIAGARA FALLS 43.09N 79.02W
11/21/2016 NIAGARA NY BROADCAST MEDIA
LARGE TREE BRANCH ON TWO CARS
&&
EVENT NUMBER BUF1601126
ZAFFLocal storm report, Nov 21, 11:40 AM EST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1140 AM EST MON NOV 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM NON-TSTM WND GST OSWEGO 43.46N 76.51W
11/21/2016 M67 MPH OSWEGO NY BUOY
&&
EVENT NUMBER BUF1601127
ARLocal storm report, Nov 21, 11:42 AM EST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1142 AM EST MON NOV 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM NON-TSTM WND GST IRONDEQUOIT 43.26N 77.60W
11/20/2016 M58 MPH LOZ043 NY BUOY
&&
EVENT NUMBER BUF1601128
ARLocal storm report, Nov 21, 1:07 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
107 PM EST MON NOV 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM SNOW CONQUEST 43.12N 76.55W
11/21/2016 M15.0 INCH CAYUGA NY NWS EMPLOYEE
&&
EVENT NUMBER BUF1601129
ZAFFSpecial weather statement, Nov 21, 1:45 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
145 PM EST MON NOV 21 2016
NYZ003>008-014-212145-
LEWIS-JEFFERSON-ONTARIO-WAYNE-MONROE-OSWEGO-NORTHERN CAYUGA-
145 PM EST MON NOV 21 2016
...BANDS OF LAKE EFFECT SNOW WILL AFFECT AREAS SOUTH AND EAST OF
LAKE ONTARIO THROUGH THIS AFTERNOON...
MULTIPLE BANDS OF SNOW CONTINUE TO PRODUCE SNOW FALL RATES OF 1-2
INCHES PER HOUR THIS AFTERNOON. IN ADDITION...NORTHWEST WINDS ARE
GUSTING TO NEAR 45 MPH AT TIMES.
THE COMBINATION OF SNOW AND WIND IS PRODUCING PERIODS OF WHITEOUT
CONDITIONS...ESPECIALLY ALONG EAST-WEST SECONDARY ROADWAYS. ALL
TRAVELERS ARE URGED TO USE EXTREME CAUTION IF TRAVEL IS NECESSARY.
SOME LOCATIONS IMPACTED INCLUDE...
IRONDEQUOIT...WATERTOWN...OSWEGO...GENEVA...FULTON...EAST ROCHESTER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 90 BETWEEN EXITS 45 AND 40.
INTERSTATE 81 BETWEEN EXITS 32 AND 48.
LAT...LON 4342 7553 4348 7581 4315 7588 4327 7620
4323 7648 4303 7650 4301 7696 4276 7698
4276 7718 4333 7800 4340 7786 4328 7754
4331 7697 4356 7628 4378 7629 4390 7650
4396 7634 4410 7643 4423 7618 4370 7512
ZAFFThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 11:07 PM EST | Special Weather Statement | BUF | Monroe, Ontario, Orleans | 113 min |
| Nov 21, 1:36 AM EST | Special Weather Statement | BUF | Genesee, Livingston, Monroe, Ontario, Orleans, Wayne | 114 min |
| Nov 21, 4:16 AM EST | Gale Warning | BUF | 12 hr | |
| Nov 21, 4:34 AM EST | Special Weather Statement | BUF | Monroe, Ontario, Orleans, Wayne | 116 min |
| Nov 21, 5:58 AM EST | Special Weather Statement | BUF | Lewis, Oswego | 107 min |
| Nov 21, 7:16 AM EST | Special Weather Statement | BUF | Monroe, Wayne | 119 min |
Nearby
Special Weather Statements in New York, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.